| Model Number |
SM-6 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.
Event or Problem Description
Removal of simplify ctdr c5-c7 revision to anterior corpectomy a/p fusion.It was reported that the reason for removal was a c6 periprosthetic compression fracture.No infection detected.